# SDR AALA20010434

- Difficulty date: February 21, 2001
- Submitted: April 10, 2001
- Operation: Air carrier
- Aircraft: N572AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49458
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SEAT TRACK NR 4 AT STATION 234-235.  BLENDED OUT CORROSION PER SRM 51-10-3.  INSTALLED PLUG REPAIR PER SRM 53-05 FIG 4A ALODINED AND PRIMED PER SRM 51-10-3.  (M)
